# SDR QXEA200800873

- Difficulty date: August 10, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 13,179 hours, 9,337 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX-FLIGHT 2514.  ABORTED TAKEOFF AT 80 KNOTS FOR A LAVATORY SMOKE DETECTOR WARNING.  RETURNED TO THE GATE.  ACFT DOWN FOR ENG REPLACEMENT IN PDX.  (S)
